Carlos H. Vasquez
Carlos H. Vasquez
Verified email at pucv.cl - Homepage
TitleCited byYear
Almost periodic solutions of abstract retarded functional differential equations with unbounded delay
HR Henríquez, CH Vásquez
Acta Applicandae Mathematicae 57 (2), 105-132, 1999
531999
Maximal entropy measures for certain partially hyperbolic, derived from Anosov systems
J Buzzi, T Fisher, M Sambarino, C Vásquez
Ergodic theory and dynamical systems 32 (1), 63-79, 2012
51*2012
Statistical stability for diffeomorphisms with dominated splitting
CH Vásquez
Ergodic Theory and Dynamical Systems 27 (1), 253-283, 2007
322007
Differentiability of solutions of the second order abstract Cauchy problem
HR Henríquez, CH Vásquez
Semigroup Forum 64 (3), 472-488, 2002
272002
Differentiability of solutions of second-order functional differential equations with unbounded delay
HR Henríquez, CH Vásquez
Journal of mathematical analysis and applications 280 (2), 284-312, 2003
242003
Stochastic stability of non-uniformly hyperbolic diffeomorphisms
JF Alves, V Araújo, CH Vásquez
Stochastics and Dynamics 7 (03), 299-333, 2007
19*2007
Stable ergodicity for partially hyperbolic attractors with positive central Lyapunov exponents
CH Vásquez
Journal of Modern Dynamics 3 (2), 233-251, 2009
92009
A variational principle for impulsive semiflows
JF Alves, M Carvalho, CH Vásquez
Journal of Differential Equations 259 (8), 4229-4252, 2015
72015
On the non-robustness of intermingled basins
R Ures, CH Vasquez
Ergodic Theory and Dynamical Systems 38 (1), 384-400, 2018
52018
On mostly expanding diffeomorphisms
M Andersson, CH Vásquez
Ergodic Theory and Dynamical Systems 38 (8), 2838-2859, 2018
42018
A continuous Bowen-Mane type phenomenon
E Munoz-Young, A Navas, E Pujals, CH Vásquez
Discrete and Continuous Dynamical Systems 20 (3), 713, 2008
12008
Lyapunov exponents for families of rotated linear cocycles
P Valenzuela-Henríquez, CH Vásquez
Nonlinearity 28 (7), 2423, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–12